English  |  正體中文  |  简体中文  |  Items with full text/Total items : 62378/95055 (66%)
Visitors : 2302060      Online Users : 19
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/19739

    Title: On estimation in multinomial logit model for a panel study
    Authors: 張紘炬;Chang, Horng-jinh;Wang, Chin-li;Huang, K. C.
    Contributors: 淡江大學經營決策學系
    Keywords: Multinomial logit model;panel study;voting percentage
    Date: 2004-01-01
    Issue Date: 2009-11-30 12:20:20 (UTC+8)
    Publisher: Analytic Publishing Co
    Relation: Journal of information & optimization sciences 25(1), pp.189-200
    DOI: 10.1080/02522667.2004.10699601
    Appears in Collections:[Department of Management Sciences] Journal Article

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback